Title of article
Multiple positive periodic solutions for a generalized predator–prey system with exploited terms
Author/Authors
Zhengqiu Zhang، نويسنده , , Tesheng Tian، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2008
Pages
14
From page
26
To page
39
Keywords
Eight positive periodic solutions , A generalized prey–predator system , The continuation theorem of coincidence degree theory , Exploited terms
Journal title
Nonlinear Analysis: Real World Applications
Serial Year
2008
Journal title
Nonlinear Analysis: Real World Applications
Record number
292607
Link To Document